# SDR AALA202207297639

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 71,465 hours, 32,623 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Excess Play
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NOSE LAND GEAR LEFT HAND AFT DOOR AFT HINGE HAS EXCESSIVE PLAY. REPLACED HINGE PER CMM: 52-82-32.
